Ok, I've been sick for practically the last 2 months. I had bronchitis for about 3 weeks, then I got the flu, and most recently I developed a sinus infection that required that I be put on antiboitics. Problem is, ever since I started the antibiotics my mouth has become more and more some (not centeralized anywhere, just very general spread out pain) and now I have what looks like small canker sores around my gums and on the border of my teeth and my gums. I don't think its an infected tooth or anything becuase I wasn't having any issues before the sinus infection/antibiotics and the pain is spread all throughout my mouth. Now the antiboitics have pretty much taken care of the other symptoms I was having, the fever/cough is gone and I feel almost 100%....except for this whole mouth problem. I can't chew food and I'm rinsing with oragel mouth rinse (hydrogen peroxide) several times daily to numb the pain...
Does anyone know if this is a known side effect of antibiotics/sinus infection? Maybe my immune system was just so run down from being sick that I developed this?
Have anyone had a problem with the outer bridge of their nose having a bump, then a blister looking like a burn? The top layer across the bridge of the nose with a blister spreading across the bridge of the nose. I have allergies/sinus problemes. Could allergies/sinuses cause a blister on the outer bridge of the nose? If so, what's good for it?
i was on antibiotics for 43 days due to chronic ear infection the ear infection has gone away my mouth burns and i cant take it anymore its been 2 months of this ive tried thrush medicine didnt work.. thought it was acid reflux but i dont have that i have seen 15 doctors and nobody will help i am getting very upset and giving up hope what could this be
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.